# SDR SWIA200413036

- Difficulty date: February 20, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 8,637 hours, 6,798 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING C-CHECK INSPECTION, RIGHT PYLON LOWER STANG FAIRING 444BB CRACKED ON INBOARD SIDE. REPAIRED DAMAGE IAW SHORTS CMM 78-30-00, SRS 049.
